Wisconsin, 2013Hail and Damaging Wind in Wisconsin, July 25, 2013
July 25, 2013 · NWS DLH · 2 events in 1 county or zone
Thunderstorms brought large hail and damaging winds to parts of northwest Wisconsin on July 25th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms brought large hail and damaging winds to parts of northwest Wisconsin on July 25th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 25, 1:57 PM CST, 3 hours 55 minutes earlier.
Area forecast discussion, Jul 25, 1:57 PM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
257 PM CDT THU JUL 25 2013
.SHORT TERM...THROUGH EARLY FRIDAY EVENING.
A POTENT SHORTWAVE AND COLD FRONT WERE COMBINING TO PRODUCE
SHOWERS AND STORMS ACROSS THE NORTHLAND THIS AFTERNOON. COVERAGE
HAD BEEN GREATEST OVER THE NORTHWEST AND WESTERN ZONES...WITH THE
STORMS MOVING EAST/SOUTHEAST. WE'VE ALSO SEEN A RECENT INCREASE
OVER NORTHWEST WISCONSIN. SOME OF THE STORMS WILL BE QUITE STRONG
TO POSSIBLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS. A SEVERE STORM PRODUCED QUARTER SIZE HAIL EARLIER OVER PORTIONS
OF SOUTHEAST/EAST CENTRAL KOOCHICHING COUNTY. MUCAPE VALUES WERE
500-1000J/KG THIS AFTERNOON OVER MUCH OF THE CWA...WITH MLCAPES
RANGING FROM 100J/KG FAR NORTHEAST MINNESOTA TO 1000 J/KG OVER OUR
SOUTHERN WISCONSIN ZONES. 0-6KM SHEAR WAS 30-40 KTS. THE CHANCE
FOR STRONG- SEVERE STORMS WILL CONTINUE INTO THE EVENING...LASTING
THE LONGEST OVER OUR EASTERN AREAS.
A BIG PUSH OF COLDER AIR WILL MOVE IN TONIGHT...SENDING LOWS INTO
THE LOWER TO MID FIFTIES. THE COVERAGE OF THE THUNDERSTORMS WILL
DIMINISH LATER THIS EVENING AS MORE STABLE AIR MOVES IN.
HOWEVER...SHOWERS SHOULD BE LIKELY OVER NORTHERN MINNESOTA
UNDER/NEAR THE COLD POOL WITH THE UPPER LOW.
FRIDAY LOOKS TO BE A MUCH COLDER DAY...WITH HIGHS ONLY FROM 55 TO
60 OVER THE ARROWHEAD...AND 60 TO 66 ELSEWHERE. RECORD LOW MAXIMUM
TEMPERATURES FOR FRIDAY ARE 58 AT DULUTH AND 61 AT INTERNATIONAL
FALLS...AND WE EXPECT TEMPS TO BE SEVERAL DEGREES WARMER THAN
THAT. WE EXPECT SHOWERS TO BE LIKELY OVER THE NORTHEAST HALF OF
THE NORTHLAND ON FRIDAY...DIMINISHING LATE.
.LONG TERM...FRIDAY NIGHT - WEDNESDAY.
HIGH PRESSURE IN THE NORTHERN PLAINS AND SOUTH CENTRAL CANADA WILL
SLOWLY SHIFT EAST INTO THE NORTHLAND FRIDAY NIGHT AND OVER THE
WEEKEND AS A STRONG STACKED LOW PRESSURE SYSTEM OVER LAKE SUPERIOR
SLOWLY WOBBLES EASTWARD. IT MAY TAKE UNTIL LATE SUNDAY BEFORE THE
CYCLONIC FLOW OVER THE NORTHLAND COMES TO AN END AND THE HIGH
PRESSURE AXIS FINALLY SETTLES INTO MINNESOTA. NOT ONLY WILL THE
NEARBY MID/UPPER LEVEL PROVIDE LINGERING BKN/OVC MID/HIGH CLOUDS
OVER THE EASTERN FORECAST AREA...BUT THE THE UNSEASONABLY COOL
NORTHERLY FLOW WILL RESULT IN DAYTIME SCT/BKN CUMULUS. IT WILL ONLY
BE IN THE VERY LATE AFTERNOON AND OVERNIGHT PERIODS WHERE THERE MAY
BE SOME CLEARING SKIES FRIDAY/SATURDAY/SUNDAY NIGHTS ACROSS THE
WESTERN FORECAST AREA. THE CLOUD COVER WILL HELP TO KEEP
TEMPERATURES DOWN DURING THE DAYTIME OVER THE WEEKEND...WITH HIGH
TEMPERATURES GENERALLY 10 TO 15 DEGREES COOLER THAN NORMAL ON
SATURDAY...AND 5 TO 10 DEGREES COOLER THAN NORMAL ON SUNDAY.
OVERNIGHT LOWS MAY BE CHILLY WITH UPPER 30S AND LOW 40S IN SOME
AREAS. THE MID/HIGH CLOUDS COULD BOLSTER OVERNIGHT TEMPERATURES
ACROSS THE EASTERN FORECAST AREA...AND I REFLECTED THIS BY
INCREASING LOWS ACROSS THE EAST FOR FRIDAY THROUGH SUNDAY NIGHTS A
BIT. OVERNIGHT LOWS FOR FRIDAY NIGHT AND SATURDAY NIGHT...PLUS THE
DAYTIME HIGH TEMPERATURE ON SATURDAY...COULD FLIRT WITH RECORD LOWS.
NOT ONLY WILL THE LOW CONVECTIVE TEMPERATURES IN THE COOL NORTHERLY
FLOW RESULT IN SCT/BKN CUMULUS SATURDAY AND SUNDAY...BUT THERE MAY
BE SOME SPRINKLES AND LIGHT SHOWERS ACROSS THE EASTERN FORECAST AREA.
THERE SHOULD BE A WARMING TREND AS SOUTHERLY RETURN FLOW DEVELOPS AS
LOW PRESSURE DEVELOPS IN THE WESTERN PLAINS. MORE SIGNIFICANT
CHANCES FOR SHOWERS AND STORMS RETURN TO THE NORTHLAND MONDAY NIGHT
AND TUESDAY. IT LOOKS LIKE ANOTHER COLD FRONT WILL MOVE THROUGH THE
NORTHLAND DURING THE MIDDLE OF THE WEEK.
&&
.AVIATION...18Z TAF ISSUANCE.
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NE MINNESOTA AND NW
WISCONSIN THIS AFTERNOON AS A LOW PRESSURE SYSTEM AND ITS COLD
FRONT APPROACH AND BEGIN TO MOVE THROUGH THE REGION. STORMS ARE
MOSTLY LIKELY TO BEGIN TO AFFECT THE KINL AND KBRD AREAS EARLY
THIS AFTERNOON...AND THEN THE KHIB/KDLH/KHYR MID TO LATE THIS
AFTERNOON. MVFR CIGS AT KINL WILL LIKELY CONTINUE THROUGH THIS
AFTERNOON...BUT THE KBRD/KHIB/KDLH/KHYR SHOULD LIKELY CONTINUE TO
SEE VFR CONDITIONS. THERE MAY BE BRIEF MVFR CIGS/VSBYS IF ANY
SHOWERS/STORMS DIRECTLY HIT ANY TERMINALS. THE STORMS SHOULD WIND
DOWN EARLY THIS EVENING. THE COLD FRONT WILL MOVE THROUGH THE
REGION LATE THIS AFTERNOON AND THIS EVENING. THE FRONT WILL USHER
IFR/MVFR CIGS AND RAIN SHOWERS OUT OF CANADA INTO THE REGION LATE
THIS EVENING INTO EARLY FRIDAY MORNING. THERE MAY EVEN BE LIFR
CIGS. FOG IS POSSIBLY LATE TONIGHT AT KDLH AND KHYR...WITH KHYR
HAVING THE BEST CHANCE. THERE SHOULD BE SOME LIFTING OF THE CIGS
LATER FRIDAY MORNING WITH IFR/MVFR CIGS CONTINUING ACROSS THE
REGION WITH SHOWERS.
THE LIGHT SW TO WNW WINDS EARLY THIS AFTERNOON WILL BEGIN TO
BECOME W TO NW LATER THIS AFTERNOON AS THE FRONT BEGINS TO MOVE
INTO NE MINNESOTA. THE WINDS SHOULD WEAKEN THIS EVENING...THEN
INCREASE AND BECOME WNW TO NNW LATE TONIGHT AND FRIDAY MORNING.
&&
.POINT TEMPS/POPS...
DLH 56 61 46 63 / 50 60 20 20
INL 53 63 41 64 / 60 50 0 10
BRD 56 65 47 68 / 30 30 0 10
HYR 56 65 46 64 / 50 60 10 20
ASX 52 60 47 61 / 50 60 10 30
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&
SHORT TERM...MELDE
LONG TERM....GROCHOCINSKI
AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jul 25, 12:19 PM CST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
119 PM CDT THU JUL 25 2013
MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
119 PM CDT THU JUL 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WERE DEVELOPING AND INCREASING IN COVERAGE THIS
AFTERNOON OVER NORTHERN MINNESOTA...AND THEY SHOULD CONTINUE TO
THE EAST AND SOUTH THROUGH THE REMAINDER OF THE AFTERNOON. A FEW SEVERE
STORMS...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS...WILL BE POSSIBLE THIS AFTERNOON INTO THE EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A POSSIBILITY OF THUNDERSTORMS NEXT MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY
EVENING.
LSZ121-140>148-261030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
119 PM CDT THU JUL 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. A FEW
STRONG TO SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. THE STORMS SHOULD INCREASE OVER
LAKE SUPERIOR BETWEEN 3 PM AND 5 PM.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY.
MELDE
MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 25, 5:13 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL INTERNATIONAL FALLS 48.59N 93.41W
07/25/2013 E0.88 INCH KOOCHICHING MN PUBLIC
MOSTLY PEA SIZED HAIL...BUT A FEW NICKEL AND DIME SIZED
&&
MCLOVINSpecial weather statement, Jul 25, 5:13 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT THU JUL 25 2013
MNZ010-252330-
KOOCHICHING-
613 PM CDT THU JUL 25 2013
...STRONG THUNDERSTORM WITH HAIL MOVING THROUGH THE INTERNATIONAL
FALLS AREA...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR INTERNATIONAL FALLS...MOVING SOUTHEAST AT 20
MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
ERICKSBURG BY 630 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4848 9308 4838 9333 4839 9365 4853 9365
4855 9348 4859 9348 4862 9341 4862 9338
4863 9333 4863 9325
GROCHOCINSKISpecial weather statement, Jul 25, 5:14 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
614 PM CDT THU JUL 25 2013
MNZ010-252330-
KOOCHICHING-
614 PM CDT THU JUL 25 2013
...STRONG THUNDERSTORM WITH SMALL HAIL NEAR LITTLEFORK...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF GRAND FALLS...MOVING SOUTHEAST
AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
LITTLEFORK BY 620 PM...
GRAND FALLS AND BIG FALLS BY 625 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4833 9332 4817 9350 4811 9380 4831 9395
4847 9369
GROCHOCINSKISpecial weather statement, Jul 25, 5:29 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
629 PM CDT THU JUL 25 2013
MNZ010-011-018-019-252345-
CENTRAL ST. LOUIS-KOOCHICHING-NORTH ITASCA-NORTH ST. LOUIS-
629 PM CDT THU JUL 25 2013
...STRONG THUNDERSTORM WITH SMALL HAIL...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF STONY BROOK...MOVING SOUTHEAST
AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
SNAKE TRAIL AND MCCARTHY BEACH STATE PARK BY 635 PM...
SIDE LAKE AND LINDEN GROVE BY 640 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4786 9255 4767 9264 4757 9277 4752 9316
4776 9335 4797 9299
GROCHOCINSKISpecial weather statement, Jul 25, 5:30 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
630 PM CDT THU JUL 25 2013
WIZ003-004-252345-
ASHLAND-IRON-
630 PM CDT THU JUL 25 2013
...STRONG STORMS OVER NORTHERN IRON AND NORTHEAST ASHLAND COUNTIES...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CEDAR...MOVING EAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS. THE STORM WAS STRENGTHENING...AND IF IT CONTINUES TO DO
SO...A WARNING MAY BE NEEDED FOR NORTHERN IRON AND ASHLAND COUNTIES.
* THE THUNDERSTORM WILL BE NEAR...
SAXON BY 635 PM...
KIMBALL AND PENCE BY 645 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4635 9017 4643 9067 4660 9061 4659 9047
4658 9043 4655 9039 4656 9033 4653 9030
4651 9022 4643 9015
MELDESpecial weather statement, Jul 25, 5:45 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CDT THU JUL 25 2013
WIZ004-260000-
IRON-
645 PM CDT THU JUL 25 2013
...STRONG THUNDERSTORM OVER NORTHERN IRON COUNTY...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAXON...MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS. THE STORM CONTINUES TO STRENGTHEN...AND A WARNING
MAY BE NEEDED FOR LARGE HAIL AND DAMAGING WINDS IF IT CONTINUES TO
DO SO.
* THE THUNDERSTORM WILL BE NEAR...
PENCE BY 650 PM...
HURLEY AND MONTREAL BY 655 PM...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4626 9001 4641 9050 4656 9043 4656 9040
4655 9039 4655 9031 4653 9030 4651 9022
4649 9020 4634 9010 4632 9000
MELDEThunderstorm Wind, Iron
- When
- July 25, 5:52 PM CST
- Where
- Iron County, 0.48 mi W of Montreal
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.430, -90.240
Thunderstorm wind gusts blew down numerous trees in Montreal and in the area Hundreds of homes and businesses lost power due to downed power lines.
Hail, Iron
- When
- July 25, 5:59 PM CST
- Where
- Iron County, Montreal
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.430, -90.230
A thunderstorm dropped pea to quarter size hail. Wind gusts knocked down a 6 inch diameter tree.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, July 25, 20131 death · 1 event
- Flash Flooding and Hail in New Mexico, July 25 to 26, 20133 injured · $610,000 · 0.75 in hail · 8 events
- Flash Flooding and Hail in Oklahoma, July 25 to 26, 2013$331,000 · 1.75 in hail · 12 events
- Hail and Heavy Rain in Iowa, July 25, 2013$177,000 · 1.25 in hail · 20 events
- Hail and Damaging Wind in Wisconsin, July 25, 2013$199,000 · 2.5 in hail · 10 events
- Hail and Damaging Wind in Minnesota, July 25, 2013$70,000 · 1.25 in hail · 5 events
- Flash Flooding and Hail in Arizona, July 25, 2013$30,000 · 1 in hail · 3 events
- Flash Flood and Hail in Nevada, July 25 to 28, 2013$25,000 · 0.88 in hail · 2 events
- Flash Flood and Damaging Winds in Michigan, July 25 to 26, 2013$13,000 · 55 kt wind · 7 events
- Flash Flooding in Connecticut, July 25, 20137 events
- Hail and Damaging Winds in South Carolina, July 25, 20131.75 in hail · 7 events
- Hail and Damaging Wind in Montana, July 25 to 26, 20131.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 470596, 470594.